Mathematical Proof and Discovery Reductio ad Absurdum

Jacquette, Dale (2008). Mathematical Proof and Discovery Reductio ad Absurdum. Informal logic - reasoning and argumentation in theory and practics, 28(3), pp. 242-261. Windsor (Canada): Centre for Research in Reasoning, Argumentation and Rhetoric, University of Windsor

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

06 Faculty of Humanities > Department of Art and Cultural Studies > Institute of Philosophy

UniBE Contributor:

Jacquette, Dale

ISSN:

0824-2577

Publisher:

Centre for Research in Reasoning, Argumentation and Rhetoric, University of Windsor

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:20

Last Modified:

06 Dec 2013 14:03

URI:

https://boris.unibe.ch/id/eprint/35960 (FactScience: 202909)

Actions (login required)

Edit item Edit item
Provide Feedback